# SDR IPXA13677976

- Difficulty date: April 20, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 42,628 hours, 13,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586971
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, MAIN DECK CARGO FLOOR PANEL DENTED BETWEEN BS 1197+25 AND 1197 +45, LBL 8 - RBL 8.   REPAIRED IAW EO NO B767-5320-9693-H.
